# SDR 2001FA0000129

- Difficulty date: June 29, 2001
- Submitted: June 29, 2001
- Operation: General aviation
- Aircraft: N948SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8144
- Aircraft time: 1,119 hours
- Engine: Lyc IO360L2A
- Engine time: 1,119 hours
- Propeller: Mcauly 1A170E
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Servo
- Condition: Malfunctioned
- Location: Fuel Injection
- Part time: 1,119 hours
- Component: Fuel Injection, Preair, RSA5AD1
- Component part number: 25765362
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

RPM SET TO 1500 FOR PURGING FUEL VAPORS PRIOR TO TAXI, TAXI AND RUN UP WERE NORMAL.  WHEN FULL THROTTLE WAS APPLIED FOR TAKE OFF THE ENGINE WOULD NOT DEVELOP FULL POWER.  IT WOULD ONLY DEVELOP 2000 RPM. MAINTENANCE INSTALLED CLEAR FUEL LINE ON OUTLET LINE FROM FUEL INJECTION SERVO IAW PRECISION AIRMOTIVE TROUBLESHOOTING TECHNIQUES.  THE THROTTLE AND MIXTURE WERE OPENED TO SIMULATE ENGINE OPERATION, VAPOR BUBBLES WERE OBSERVED FOR APPROXIMATELY 10 MINUTES FLOWING FROM THE FUEL SERVO.  AFTER 10 MINUTES, THE LINE FILLED WITH FUEL AND THE ENGINE HAD COOLED.  THE ENGINE WAS STARTED AND ALL OPERATION NORMAL WITH FULL POWER BEING DEVELOPED.  AIRCRAFT RELEASED FOR TEST FLIGHT.  TEST FLOWN SATISFACTORY.
